Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Holonomy and metric properties of foliations in higher codimension

Author: Alexander Morgan
Journal: Proc. Amer. Math. Soc. 58 (1976), 255-261
MSC: Primary 57D30
MathSciNet review: 0410761
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that a codimension 1 foliation with finite holonomy on a compact manifold must have a bundle-like metric. A counterexample is presented to the higher codimension generalization of this theorem. However, a stronger holonomy restriction (expressed via the Bott connection) is shown to imply the existence of a bundle-like metric.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D30

Retrieve articles in all journals with MSC: 57D30

Additional Information

PII: S 0002-9939(1976)0410761-X
Article copyright: © Copyright 1976 American Mathematical Society